# SDR 99ZZZX3600

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45FM
- Make and model: Beech 58
- Aircraft serial: TH739
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002375
- Condition: Cracked
- Location: Bs 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT BS 257.60 IN UPPER LEFT CORNER OF BULKHEAD.  CRACK WAS APPROXIMATELY 1 INCH LONG.  MOVEMENT FROM HORIZONTAL STABILIZER PUTS STRESS ON BULKHEAD.  BEECH SI 0990 REV 11 GIVES INSPECTION AND KIT REFERENCES.  NEW BULKHEAD ASSY, PN 002-440023-75 WITH REINFORCEMENT PLATES INSTALLED, WAS INSTALLED IN AIRCRAFT.
